# SDR 2008UALA01494

- Difficulty date: March 17, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 57,246 hours, 31,369 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Foreflap
- Component: Te Flap
- Component part number: 6546430128SP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PUNCTURE IN RT INBOARD TRAILING EDGE FORE FLAP UPPER SURFACE.  PREVIOUS REPAIR DISBONDED AND TORN.  HOLE IS .5 IN X .25 IN, LOCATION IS 4.5 FEET O/B 7.5 IN FROM TRAILING EDGE.  FOUND PUNCTURE IN RT INBOARD TRAILING EDGE FORE FLAP UPPER SURFACE. REMOVED RT INBD FOREFLAP. RECEIVED & INSTALLED NEW FOREFLAP.
